# SDR ASAA0310200

- Difficulty date: March 21, 2003
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 101362001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND ATTACH ANGLES AT BS 947, STRINGER 25L-25R CORRODED.  REMOVED AND REPLACED ANGLES PER SRM.  (M)
